University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Relative periodic points of symplectic maps: persistence and bifurcations

Wulff, C (2006) Relative periodic points of symplectic maps: persistence and bifurcations JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 12 (11). pp. 1179-1191.

[img]
Preview
Text
vanderBD.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (194kB) | Preview
[img] Text (deleted)
vanderBD.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (194kB)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Wulff, CUNSPECIFIEDUNSPECIFIED
Date : 1 November 2006
Identification Number : 10.1080/10236190601045804
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, relative periodic points, subharmonic bifurcation, symplectic maps, Noether' theorem
Related URLs :
Additional Information : "This is an Author's Accepted Manuscript of an article published in JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 12, 11, Copyright Taylor and Francis. available online at: http://www.tandfonline.com/10.1080/10236190601045804."
Depositing User : Symplectic Elements
Date Deposited : 14 Nov 2014 16:34
Last Modified : 17 Jan 2015 14:57
URI: http://epubs.surrey.ac.uk/id/eprint/806402

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800